# SDR C2XA10IA346

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 27,023 hours, 26,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2976, THE CREW REPORTED A FUEL ODOR IN THE CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE SECONDARY APU FUEL MANIFOLD, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
